# SDR AU970571

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR L1 ESCAPE SLIDE INADVERTENTLY DEPLOYED - SLIDE WOULD NOT INFLATE
